# SDR AUS20021259

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: AN201KP3A
- Condition: Unapproved Part
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT TRAILING EDGE FLAP OUTBOARD HINGE BEARING LOOSE IN BRACKET.SUSPECT UNAPPROVED PART. AIRCRAFT HAD OPERATED FOR 20.7 HOURS SINCE LAST PERIODIC INSPECTION. PERSONNEL/MAINTENANCE ERROR.
